# SDR SROM200300034

- Difficulty date: July 2, 2003
- Submitted: July 3, 2003
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 32,963 hours, 32,402 cycles
- Engine: Pwa JT8D17
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654681513
- Condition: Gouged
- Location: Fuselage
- Part time: 32,963 hours, 32,402 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION FOUND NUMEROUS GOUGES IN CENTER AND TOP OF SEAT TRACK BETWEEN BS 540 - 727, LBL 24.  REMOVED AND REPLACED SEAT TRACK BETWEEN BS 540 TO 727 IAW SRM 51-30-2, 51-10-2 AND MM 51-21-0.
